# SDR SWIA200211178

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 10,989 hours, 9,551 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT'S TRIM SWITCH STICKS WHEN TRIMMING NOSE UP, WON'T TRIM.  CLEANED TRIM SWITCH, OPS CHECK GOOD THROUGH SEVERAL CYCLES.
